# SDR A6WA201040137

- Difficulty date: February 24, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 23,629 hours, 23,622 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION R & R SIDE SEAT TRACK IAW AMM.  R & R SIDE SEAT TRACK IAW AMM.
